# SDR USAAD97107

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 1D32140571
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL/BTV -  FLT 496 - RIGHT LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  ALSO, AMBER GEAR DOOR OPEN LIGHT ILLUMINATED BRIEFLY,  THEN WENT OUT.  RETURNED TO FIELD.  REPLACED RIGHT MAIN GEAR UP SENSOR ASSEMBLY.  (X)
